MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24673
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon pinhole occurred.The target lesion was located in the left superficial femoral artery.A 5.0 x 200, 135 cm mustang balloon catheter was advanced for dilatation.However, upon initial inflation at 12 atmospheres, the balloon leaked and pinhole was noted on the balloon material.The procedure was completed with a 6 x 200 mustang balloon catheter.No patient complications were reported and the patient was fine.

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8986395
Report Number2134265-2019-11006
Device Sequence Number14274896
Product Code LIT
UDI-Device Identifier08714729793373
UDI-Public08714729793373
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2022
Device Model Number24673
Device Catalogue Number24673
Device Lot Number0023387049
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2019
Initial Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR
Patient Weight65